# SDR C2XA01TY186

- Difficulty date: November 23, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 3,523 hours, 3,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522460015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE FORWARD DIGITAL PLATE LOCATED JUST AFT OF THE COCKPIT ENTRANCE DOOR WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD DIGITAL PLATE IAW EMB 135 SRM 51-40-02 AND EC 35320-01059, THE REPAIR WAS FOUND TO BE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
